References

  1. Baranetskij Ya. O. Nonlocal boundary value problem for equations with constant coefficients. Visn. Lviv Polytech. National Univ. Ser. Phys. Math. Sci. 1997, 320, 13-15. (in Ukrainian)
  2. Baranetskij Ya., Basha A. Initial Nonlocal multipoint problem for differential-operator equations of order $2n$. J. Math. Sci. 2016, 217 (2), 176-186. doi: 10.1007/s10958-016-2965-0
  3. Baranetskij Ya.O., Kalenyuk P.I., Kolyasa L.I., Kopach M.I. The nonlocal problem for the differential-operator equation of the even order with the involution. Carpathian Math. Publ. 2017, 9 (2), 109-119. doi: 10.15330/cmp.9.2.109-119
  4. Baranetskij Ya.O., Demkiv I.I., Ivasiuk I.Ya., Kopach M.I. The nonlocal problem for the differential equations the order 2n with an unbounded operator coefficients with the involution. Carpathian Math. Publ. 2018, 10 (1), 14-30. doi: 10.15330/cmp.10.1.14-30
  5. Baranetskij Ya.O., Kalenyuk P.I., Kolyasa L.I., Kopach M.I. The nonlocal multipoint problem for an ordinary differential equations of even order with the involution. Math. Stud. 2018, 49 (1), 80-94. doi: 10.15330/ms.49.1.80-94
  6. Baranetskij Ya.O., Kalenyuk P.I., Kolyasa L.I. Spectral Properties of Nonself-Adjoint Nonlocal Boundary-Value Problems for the Operator of Differentiation of Even Order . Ukr. Mat. J. 2018, 70 (6), 851-865. doi: 10.1007/s11253-018-1538-4 (translation of Ukr. Math. Zh. 2018, 70 (6), 739--751. (in Ukrainian))
  7. Borok V.M., Fardigola L. V. Nonlocal well-posed boundary-value problems in a layer. Math. Notes. 1990, 48 (1), 635-639.
  8. Borok V.M. Initial On correct solvability of a boundary value problem in an infinite layer for linear equations with constant coefficients. Math. USSR Izv. 1971, 5 (4) , 935-953.
  9. Burskii V.P., Buryachenko E.A. Some aspects of the nontrivial solvability of homogeneous Dirichlet problems for linear equations of arbitrary even order in the disk. Mat. Zametki. 2005, 77 (4), 498-508. doi: 10.4213/mzm2508.
  10. Buryachenko E.A. Solvability of the homogeneous Dirichlet problem in a disk for equations of order 2m in the case of multiple characteristics with inclination angles. J. Math. Sci. 2009, 160 (3), 319-329.
  11. Dikopolov G.V., Shilov G.E. O korrektnykh kraevykh zadachakh dlya uravnenii v chastnykh proizvodnykh v poluprostranstve. Izv. AN SSSR. Ser. mat. 1960, 24 (3), 369-380.
  12. Dikopolov G.V. On boundary-value problems for differential equations with constant coefficients in a half-space. Mat. Sb. 1962, 59, 215-228.
  13. Il'kiv V.S. Nonuniqueness conditions for the solutions of the Dirichlet problem in a unit disk in terms of the coefficients of differential equation. J. Math.Sci. 2013, 194 (2), 182-197.
  14. Irgashev B.Yu. Boundary problem for equations of high-even order. Vesn. Volg. gos. univ. Ser. Math. Phys. 2016, 334 (3), 6-18. doi: 10.15688/jvolsu1.2016.3.1
  15. Irgashev B.Yu. On one boundary-value problem for an equation of higher even order. Russian Math. (Iz. VUZ). 2017, 61 (9), 10-18.
  16. Irgashev B.Yu. On spectral problem for one equation of high even order. Russian Math. (Iz. VUZ). 2016, 60 (7), 37-46.
  17. Fardigola L.V. Integral boundary problem in a layer. Math. Notes. 1993, 53 (6), 644-649.
  18. Gагding L. Dirichlet's problem and the vibration problem for linear elliptic partial differential equations with constant coefficients. Proc. Symp. Spectral Theory Diff. Probl. Stillwater, Oklahoma. 1955, 291-299.
  19. Gokhberg I. Ts., Krein M.G. Introduction to the Theory of Linear Non Self-Adjoint Operators. Nauka, Moscow, 1965. (in Russian)
  20. Koshanov B. D., Soldatov A. P. Boundary value problem with normal derivatives for a higher-order elliptic equation on the plane. Differential Equations. 2016, 52 (12), 1594-1609.
  21. Mosolov P.P. A generalized first boundary-value problem for a certain class of differential operators. I. Mat. Sb. (N.S.) 1962, 57 (3), 333-374.
  22. Mosolov P.P. The Dirichlet problem for partial differential equations. Izv. Vyssh. Uchebn. Zaved. Mat. 1960, 3 , 213-218.
  23. Pavlov A.L. Solvability of boundary value problems in a half-space for differential equations with constant coefficients in the class of tempered distributions. Siberian Math. J. 2013, 54 (4), 697-712.
  24. Pavlov A.L. Correctness of general boundary-value problems in a half-space for differential equations with constant coefficients in the classes of functions of power growth and decay. J. Math.Sci. 2011, 173 (4), 408-440. doi: 10.1007/s10958-011-0258-1
  25. Palamodov V.P. The conditions for proper solvability in the large of a class of equations with constant coefficients. Dokl. Akad. Nauk SSSR. 1960, 132 (3), 528-530.
  26. Palamodov V. P. Wel l-posed boundary problems for partial differential equations on a half-space. Izv. Akad. Nauk SSSR. Ser. Mat., 1960, 24 (3), 381-386.
  27. Ptashnyk B.I., Il'kiv V.S, Kmit' I.Ya., Polischuk V.M. Nonlocal Boundary-Value Problems for Partial Differential Equations. Kyiv, Naukova Dumka, 2002. (in Ukrainian)
  28. Sabitov K.B. The Dirichlet Problem for Higher-Order Partial Differential Equations. Math. Notes. 2015, 97 (2), 255-267. doi: 10.4213/mzm9286
  29. Shkalikov A. A. On the basis problem of the eigenfunctions of an ordinary differential operator. Rus. Math. Surv. 1979, 34 (5), 249-250.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.